# SDR NACA2021091800001

- Difficulty date: September 18, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,153 hours, 13,687 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING PDSC, HAD 2 APU ABORTED STARTS. HAD NORMAL ROTATION BUT COULD NOT HEAR IGNITION. CORRECTIVE ACTION: REPLACED APU IGNITION EXCITER IAW AMM 49-41-03, OPS CHECK GOOD.
